You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1971-1972/25/2
Existence and non-existence of maximal solutions for y" = f(x, y, y') *
Download
PDF
- Existence and non-existence of maximal solutions for y" = f(x, y, y') *
Article
Original scientific text
Title
Existence and non-existence of maximal solutions for y" = f(x, y, y') *
Authors
J. W. Bebernes
,
Steven K. Ingram
Annales Polonici Mathematici
1971-1972/25/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
125-138
Main language of publication
English
Published
1971
Exact and natural sciences
mathematics